# SDR DXTA2021021204719

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 10,009 hours, 7,888 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840504
- Part serial: B80058
- Condition: Defective
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUNCIATOR CAME ON INFLIGHT AND STAYED ON CLIMBING THROUGH FL360.  NO OTHER INDICATIONS PRESENT.  TROUBLESHOT CABIN DOOR ANNUNCIATOR COMING ON IN FLIGHT AND STAYING ON CLIMBING THROUGH FL360 AND FOUND ELECTRICAL CONNECTOR PM007 LOOSE. TIGHTENED CONNECTOR. INSTALLED NEW MED VENT DOOR PROXIMITY SWITCH AND MED HANDLE SWITCH WITH NEW SWITCHES PER NJA MCC REQUEST. OP'S CHECKED SWITCHES.  OP'S CHECKED OK AT THIS TIME. ADJUSTED MED AFT UPPER PIN CONNECTING PUSH ROD. PRESSURIZED AIRCRAFT TO SIMULATE CABIN PRESSURIZATION DURING CLIMB TO HIGH DIF. FOUND NO CABIN DOOR  ANNUNCIATOR COMING ON AT THIS TIME. WORK PERFORMED IAW C560XL MM 21-30-00, 52-10-00, 52-70-00, 30-11-00 AND SPM
20-30-10 AND 20-30-25. DEFERRED ITEM CODE 52-70-01-07.
